Research ArticleOpen accessIn the author namesNew Bivariate Exponentiated Modified Weibull DistributionAbdelfattah Mustafa, Mohamed A.W. MahmoudJournal of Mathematics and Statistics, Vol. 13, Issue 4 · 31 Oct 2017 · 7,000 accessesView PDFCite
4 articles for “Abdelfattah Mustafa”
Set a search alertAlso matching:1 author
Research ArticleOpen accessIn the author namesA New Bivariate Distribution with Generalized Quadratic Hazard Rate MarginalsAbdelfattah MustafaJournal of Mathematics and Statistics, Vol. 12, Issue 4 · 3 Nov 2016 · 6,749 accessesView PDFCite
Research ArticleOpen accessIn the author namesReliability Equivalence Factors of a System with 2 Non-identical Mixed Lifetimes and Delayed TimeAbdelfattah Mustafa, Adel A. El-FaheemJournal of Mathematics and Statistics, Vol. 7, Issue 3 · 29 Jul 2011 · 7,548 accessesView PDFCite
Research ArticleOpen accessIn the author namesReliability Equivalence Factors of a System with m Non-Identical Mixed of LifetimesAbdelfattah Mustafa, Adel A. El-FaheemAmerican Journal of Applied Sciences, Vol. 8, Issue 3 · 25 Mar 2011 · 7,302 accessesView PDFCite